| Model Number |
SBC-501-100 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used in initial examination on esophagus, stomach, and duodenum during an esophagogastroduodenoscopy (egd) procedure on (b)(6) 2023.During the procedure, the center portion of the valve fell into the patient.The valve was removed using roth net and the procedure was completed using the original seal biopsy valve.There were no patient complication as a result of this event.
Additional Manufacturer Narrative
Block h6: device code a040103 captures the reportable event of biopsy valve fell into the patient.